MathSciNet Relay Station
MathSciNet bibliographic data
MR988745 (91a:52006) 52A37 (52A40)
Alon, N.; Katchalski, M.; Pulleyblank, W. R. The maximum size of a convex polygon in a restricted set of points in the plane. Discrete Comput. Geom. 4 (1989), no. 3, 245–251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement